Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on Lebesgue's constants


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 12 (1961), 932-935
MSC: Primary 42.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0132955-2
MathSciNet review: 0132955
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. A. Al-Salam and L. Carlitz, Some finite summation formulas for the classical orthogonal polynomials, Rend. Mat. e Appl. vol. 16 (1957) pp. 74-95. MR 0092865 (19:1171g)
  • [2] L. Fejér, Sur les singularités de la série de Fourier des fonctions continues, Ann. Sci. École Norm. Sup. vol. 28 (1911) pp. 63-104. MR 1509136
  • [3] I. J. Good, A new finite series for Legendre polynomials, Proc. Cambridge Philos. Soc. vol. 51 (1955) pp. 385-388. MR 0069322 (16:1019e)
  • [4] G. H. Hardy, Note on Lebesgue's constants in the theory of Fourier series, J. London Math. Soc. vol. 17 (1942) pp. 4-13. MR 0006754 (4:36f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0132955-2
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society